I have been on a birth control pill for almost three months. My periods last around a week long and are heavy. The pill I am taking is expost to help with this issue. This month I had my cycle on Sept. the fifth. I then started again on Sept. the 13th. Is their an issue I should bring up with my doctor. Why have I started another period in just five days after my last period?
Birth control pills take 3 months to regulate your cycle and since you are still having problems, I'd call your doc and see if it would be best to switch you to a different brand of pill. The pill is supposed to make periods easier and lighter and if it's not doing that, then the pill your on is not the right match for your body. You might need a pill with a different level of hormone in it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.